# SDR ASAA2017110922521

- Difficulty date: November 9, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 9,398 hours, 3,119 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING 1ST OFFICERS, NO VTK FLAG APPEAR AND DISAPPEAR REPEATEDLY WITH FMC ALERT LIGHT AND NO SCRATCH PAD INFO. GROUNDED - YES. ACCOMPLISHED FMC BITE, REF FIM 34-61 TASK 801 FOUND RT FMC FAULT ON GROUND. ACCOMPLISHED FIM 34-61 TASK 807, FAULT CLEARED. RT FMC OPS NORMAL REF SAME.
